Lybrate.com has top trusted Homeopaths from across India. You will find Homeopaths with more than 33 years of experience on Lybrate.com. You can find Homeopaths online in Pune and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Chin Reduction Treatment
Percutaneous Nephrolithotomy Procedure
Weight Management Treatment
Asthma Management Program
Hair Restoration Techniques
Head And Neck Pain Treatment
Treatment of Migraine Treatment
Nosebleed (Epistaxis) Treatment
Treatment of Thyroid Disease in Children
Thyroid Disorder Treatment
Thyroid Problems Treatment
Submit a review for Dr. Ramana RaoYour feedback matters!
I am serving in army. My height 5 ft 10 inch. Weight 82kg. Age-32, I just married one month before. My penis size smaller than normal. No problem in intercourse and I have no alcohol addicted. But I want to increase my penis size. Can it possible?
My parents have problem of legs because of full day workload. Full day they have to stand in a shop. They have problem of cramps in thighs n calfs in midnight or in the early mornings. And also heel paining. Please give suggestions as workout is not possible some massages or any other. We have our own chemist shop.
My Height has started increasing When I entered 10th std before it was not increasing much and I now climb over wall. What is reason of increasing height: Age or Climbing.
I am suffering from pain in my foot my test report indicates .RA factor=19, calcium=8.8, vitamin D=10.82, bone density (T-score)= -1.02, z score= -0.81 HDL=38 Pl advice.
Dear sir/madam I'm 24 old lady, having small breast size 28. I fell negative by this. How to increase my breast size about 36. Tell me about some exercise, medicine or gel for fast growing.
I am 25 years female, 3 months pregnant. I did an ultrasound a month before. Everything is normal apart from occasional pain in my abdomen and tightening of stomach. Doctor suggested me to take Vomilast to stop vomiting sensation and Macfolate for vitamin boost. I have not got time to visit doctor from last 15 days but have continued the medication. Shall I continue or change the medication or else If you could suggest some better medicines.
I am Hema and I want to know that some times my eyes were itching I am working on computers always is it the reason?
Never use potent steroids cream like Betnovate,Lobate,quadriderm,panderm,fourderm,for any skin problem on any part of body because after initial improvement of symptoms like itching, these steroid creams will aggravate the problem and may cause long lasting and somtimes permanent side effects like rashes, sensitive skin, recurrent infection,acne , dryness stretch mark etc.